Continuity of solutions of the porous media equation
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Volume 8 (1981) no. 4, p. 659-675
@article{ASNSP_1981_4_8_4_659_0,
     author = {Gilding, B. H. and Peletier, L. A.},
     title = {Continuity of solutions of the porous media equation},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 8},
     number = {4},
     year = {1981},
     pages = {659-675},
     zbl = {0481.35026},
     mrnumber = {656004},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1981_4_8_4_659_0}
}
Gilding, B. H.; Peletier, L. A. Continuity of solutions of the porous media equation. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Volume 8 (1981) no. 4, pp. 659-675. http://www.numdam.org/item/ASNSP_1981_4_8_4_659_0/

[1] D.G. Aronson, Regularity properties of flows through porous media, SIAM J. Appl. Math., 17 (1969), pp. 461-467. | MR 247303 | Zbl 0187.03401

[2] D.G. Aronson - P. Bénilan, Régularité des solutions de l'équation des milieux poreux dans RN, C. R. Acad. Sci. Paris Sér. A, 288 (1979), pp. 103-105. | MR 524760 | Zbl 0397.35034

[3] D.G. Aronson - L.A. Peletier, Large time behaviour of solutions of the porous medium equation in bounded domains, J. Diff. Eqns., 39 (1981), pp. 378-412. | MR 612594 | Zbl 0475.35059

[4] L.A. Caffarelli - A. Friedman, Continuity of the density of a gas flow in a porous medium, Trans. Amer. Math. Soc., 252 (1979), pp. 99-113. | MR 534112 | Zbl 0425.35060

[5] B.H. Gilding, Hölder continuity of solutions of parabolic equations, J. London Math. Soc., 13 (1976), pp. 103-106. | MR 399658 | Zbl 0319.35045

[6] O.A. Ladyzhenskaja - V.A. Solonnikov - N.N. Ural'Cfva, Linear and Quasilinear Equations of Parabolic Type, Translations of Mathematical Monographs 23, American Mathematical Society, Providence, R.I. (1968). | Zbl 0174.15403

[7] O.A. Oleinik - A.S. Kalashnikov - Chzhou Yui-LIN, The Cauchy problem and boundary problems for equations of the type of unsteady filtration, Izv. Akad. Nauk SSSR Ser. Mat., 22 (1958), pp. 667-704. | MR 99834

[8] L.A. Peletier, The porous media equation, Applications of Nonlinear Analysis in the Physical Sciences (Eds. H. Amann, N. Bazley, K. Kirchgässner),pp. 229-241, Pitman, London (1981). | MR 659697 | Zbl 0497.76083

[9] Ya. B. Zel'Dovich - A.S. Kompaneec, On the theory of propagation of heat with the heat conductivity depending on the temperature, Collection Commemorating the Seventieth Birthday of Academician A. F. Ioffe, pp. 61-71, Izdat. Akad. Nauk SSSR, Moscow (1950). | MR 69381